# SDR 96FDEA00937

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pos Ind Switch
- Condition: Malfunction
- Location: Nr 4 Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

L/E DEVICE MALFUNCTION ON FLAP RETRACTION.  WHEN FLAPS MOVED TO 2 DEGREE YELLOW L/E FLAP LIGHT IS ON AND 2, 3, 6, 7 AND 4 POSITION TEST LIGHTS ARE GREEN.  REPLACED NR 4 FLAP POSITION INDICATING SWITCH IAW MM 27-82-11, OPS CK GOOD.
